# SDR USAA2015032400005

- Difficulty date: March 14, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FLOOR PANEL 241HF DELAMINATED.  REPLACED FLOOR PANEL 241HF IAW SRM 53-02-00 PAR 8H FIG 209 & IRM 9701 REV G.
